# SDR 2007UALA05038

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 45,954 hours, 6,861 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN ABOVE DOOR 4L IS LOOSE.  SECURED SIGN.
